Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 44, Issue 1, Summer 2000  pp. 63-90.

Bilinear operators on homogeneous groups

Authors:  Loukas Grafakos (1), and Xinwei Li (2)
Author institution: (1) Department of Mathematics, University of Missouri, Columbia, MO 65211, USA
(2) Department of Mathematics, Washington University, St. Louis, MO 63130, USA

Summary:  Let $H^p$ denote the Lebesgue space $L^p$ for $p>1$ and the Hardy space $H^p$ for $p\le 1$. For $0< p,q,r <\infty$, we study $H^p \times H^q \rightarrow H^r$ mapping properties of bilinear operators given by finite sums of products of Calderón-Zygmund operators on stratified homogeneous Lie groups. When $r\le 1$, we show that such mapping properties hold when a number of moments of the operator vanish. This hypothesis is natural and the conditions imposed are the minimal required for any operator of this type to map into the space $H^r$. Our proofs employ both the maximal function and atomic characterization of $H^p$. We also discuss some applications.

Keywords:  Biliniar operators, homogeneous groups, Hardy spaces

Contents    Full-Text PDF